# SDR SIMA20160126004

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT FRAME 75, JUST ABOVE STRINGER 2L, CRACK IS APPROX 1" IN LENGTH.  EASI 8071 USED, 100-500 KHZ PROBE, FREQ=400 KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100.  ACCOMPLISHED REPAIR OF LT UPPER FUSELAGE SKIN AT FRAME 75, JUST ABOVE 2L IAW ERS-EM-53MR-1894.
